# SDR IPXA2019060542813

- Difficulty date: June 3, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N351UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37874
- Aircraft time: 18,170 hours, 6,336 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT, THE DOOR SEAL NOISE AROUND THE ENTRY DOOR WAS LOUDER THAN NORMAL AND IT CONTINUED TRU OUT THE FLIGHT. PRESSURIZATION INDICATIONS WERE NORMAL AND STABLE THRUOUT THE FLIGHT. NOISE IS MORE LOWER AFT CORNER AREA.FOUND LOWER EDGE OF L1 DOOR SEAL LOOSE. RE-INSTALLED DOOE SEAL PER M/M 52-09-01. DOOR FUNCTION AND CLOSING NORMAL.
